# SDR CA090824007

- Difficulty date: August 24, 2008
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,294 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HT
- Condition: Inoperative
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG START, STARTER WOULD NOT ENGAGE THE FLYWHEEL.  STARTER WAS REPLACED WITH SERVICEABLE UNIT. NEW STARTER FUNCTION TESTED, NO DEFECTS FOUND.
